MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 1.7 CM - 30 - NON-ENFIT; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 1.7 CM - 30 - NON-ENFIT; DH EF BALLOON TUBES PRODUCTS
Model Number 0270-18-1.7-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03-feb-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.(b)(6) health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the patient had and enteral feeding tube placed in (b)(6) of 2020 which "developed a break between the g and j tubes inside, and the feeding went into the stomach and leaked out of tube." there was no reported injury but the patient was taken to the hospital for tube replacement.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 1.7 CM - 30 - NON-ENFIT
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11296819
Report Number9611594-2021-00006
Device Sequence Number729393
Product Code KNT
UDI-Device Identifier00350770956565
UDI-Public00350770956565
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0270-18-1.7-30
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR